On the attracting orbit of a nonlinear transformation arising from renormalisation of hierarchially interacting diffusions. Part I: The compact case

Journal article
(Original article)


Publication Details

Author(s): Baillon JB, Clément PPJE, Greven A, den Hollander F
Journal: Canadian Journal of Mathematics-Journal Canadien De Mathematiques
Publisher: University of Toronto Press
Publication year: 1995
Volume: 47
Journal issue: 1
Pages range: 3-27
ISSN: 0008-414X
Language: English


Abstract

This paper analyzes the «-fold composition of a certain non-linear
integral operator acting on a class of functions on [0,1 ]. The attracting orbit is identified
and various properties of convergence to this orbit are derived. The results imply that
the space-time scaling limit of a certain infinite system of interacting diffusions has
universal behavior independent of model parameters.


FAU Authors / FAU Editors

Greven, Andreas Prof. Dr.
Lehrstuhl für Stochastik


External institutions with authors

Delft University of Technology
Leiden University
University of Paris 4 - Paris-Sorbonne / Université paris IV Paris-Sorbonne


How to cite

APA:
Baillon, J.-B., Clément, P.P.J.E., Greven, A., & den Hollander, F. (1995). On the attracting orbit of a nonlinear transformation arising from renormalisation of hierarchially interacting diffusions. Part I: The compact case. Canadian Journal of Mathematics-Journal Canadien De Mathematiques, 47(1), 3-27.

MLA:
Baillon, Jean-Bernard, et al. "On the attracting orbit of a nonlinear transformation arising from renormalisation of hierarchially interacting diffusions. Part I: The compact case." Canadian Journal of Mathematics-Journal Canadien De Mathematiques 47.1 (1995): 3-27.

BibTeX: 

Last updated on 2018-19-07 at 12:53